Local inverse spectrum theorems for real and nonnegative matrices

Förster, Karl-Heinz and Nagy, Béla and Szilvási, Márta: Local inverse spectrum theorems for real and nonnegative matrices. Acta scientiarum mathematicarum, (76) 1-2. pp. 55-70. (2010)

[img] Cikk, tanulmány, mű
math_076_numb_001_002_055-070.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2010
Volume: 76
Number: 1-2
Page Range: pp. 55-70
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 68-70.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2018. Mar. 04. 17:19
URI: http://acta.bibl.u-szeged.hu/id/eprint/16336

Actions (login required)

View Item View Item